RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2016, Number 3, Pages 38–47 (Mi ivm9090)  

This article is cited in 1 scientific paper (total in 1 paper)

On the pointwise universality of the partial sums of Fourier series by the generalized Walsh system

S. A. Episkoposyana, J. Müllerb

a Faculty of Applied Mathematics, State Engineering University of Armenia, 105 Teryan str., Yerevan, 0009 Armenia
b University of Trier, D-54286, Trier, Germany

Abstract: We consider the problems of pointwise universality and topological transitivity of the partial sums of Fourier series of generalized Walsh system.

Keywords: generalized Walsh system, pointwise universality, topological transitivity.

Funding Agency Grant Number
German Academic Exchange Service (DAAD) A/13/03763


Full text: PDF file (217 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2016, 60:3, 32–40

Bibliographic databases:

UDC: 517.51
Received: 30.07.2014

Citation: S. A. Episkoposyan, J. Müller, “On the pointwise universality of the partial sums of Fourier series by the generalized Walsh system”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, no. 3, 38–47; Russian Math. (Iz. VUZ), 60:3 (2016), 32–40

Citation in format AMSBIB
\Bibitem{EpiMul16}
\by S.~A.~Episkoposyan, J.~M\"uller
\paper On the pointwise universality of the partial sums of Fourier series by the generalized Walsh system
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2016
\issue 3
\pages 38--47
\mathnet{http://mi.mathnet.ru/ivm9090}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2016
\vol 60
\issue 3
\pages 32--40
\crossref{https://doi.org/10.3103/S1066369X1603004X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000409282300004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84959569178}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9090
  • http://mi.mathnet.ru/eng/ivm/y2016/i3/p38

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. M. Saghatelyan, “On the pointwise universality of partial sums of Fourier series of functions of the class $L^p$, $p\ge1$, with respect to a Chrestenson-Levy system”, Math. Montisnigri, 40 (2017), 24–35  mathscinet  isi
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:55
    Full text:15
    References:50
    First page:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020